# SDR AWXA200300722

- Difficulty date: June 10, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5323022720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .2500 INCH CRACK WAS FOUND ON ANGLE AT FR 34, STR 31 LT.   MAINTENANCE REMOVED ANGLE AT FR 34, STR 31 LT; PROCURED AND DRILLED NEW ANGLE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 28-30, 39-41, FIG. 12 & 18.
